# SDR ABXA9800897

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 995760020N
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FLAP OUTBOARD HINGE ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-31-1 AND 51-31-2.
